# SDR 2000UALA00693

- Difficulty date: November 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 28,170 hours, 10,313 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Housing
- Part number: 38261405
- Part serial: UA006116
- Condition: Loose
- Location: Apu Compressor
- Part time: 12,332 hours, 11,429 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN INFLIGHT. SUPPLEMENTAL DATA UPDATE FOUND DRIVEN COMPRESSOR ON APU SCROLL HOUSING P/N 3826140-5, WITH BOLT INSERTS LOOSE AND THREADS DAMAGED.  THE BACKSHROUD BOLTS P/N MS9489-27 WERE TORQUED TO SPECIFIC VALUES, BUT STAT-O-SEALS WERE NOT CRUSHED.  OIL LEAKED PAST THE STAT-O-SEALS, INTO THE BLEED DUCT AIR STREAM, THROUGH THE IMPELLER DIFFUSER.  THE APU AUTO SHUTDOWN FOR LOW OIL PRESSURE.
